# SDR CA050725017

- Difficulty date: July 15, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 661903
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED HAVING HYD NR 1 LOW PRESS CAUTION MESSAGE.  QUANTITY OF THE HYDRAULIC RESERVOIR WAS DROPPING FAST.  CREW COMPLIED WITH THE QRH AND RETURNED TO THE BASE.  FOUND HYDRAULIC LEAKING FROM THE HYD EDP AT THE PORT CAP.  EDP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
